# SDR UALA2012071303795

- Difficulty date: July 12, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 77,991 hours, 22,512 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Damaged
- Location: Pneumatic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNUSUAL AIR HISSING NOISE COMING FROM NEAR FLOOR AIR VENT AT 39ABC.  FOUND APU DUCT CRACKED AFT CARGO COMPARTMENT LT STA 540.  CRACK ON UPPER SECTION OF DUCT APPROX 1 INCH LONG BY APPROX 1-4 INCH WIDE.  APU BLEED INOPERATIVE.  WHEN GND START INITIATED, NO HISSING SOUND HEARD FROM CRACKED DUCT.  REPLACED DAMAGED APU PNEUMATIC DUCT IN AFT CARGO PIT SIDEWALL.  LEAK CHECKED GOOD. NO HISSING NOISE NOTED.
